Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Severe abdominal pain with sweating and lightheadness. Have kidney stones. Why do I feel cramps?

User rating for this question
Very Good
Answered by

Practicing since : 1997
Answered : 379 Questions
I started having severe abdominal pain about 24 hours ago along with sweating and lightheadedness. I have had kidney stones before so I am sure that is not the cause. The pain seems to be worse on the lower left side but feels crampy throughout the entire abdominal area. Should I wait until morning to see if this passes on its' own? The pain seems to lessen if I lie in the fetal position but down not go away.
Posted Tue, 1 May 2012 in Abdominal Pain
Answered by Dr. Santosh Kondekar 3 hours later

Thanks for posting your query.

Even though you had kidney stones and a different pain in past, I can't be sure that this pain is not related to that. Though taking a stone cramp/colic medicine that might have been prescribed to you may benefit, I suggest you should visit a doctor or go to the emergency room at the earliest as the pain in abdomen can be very serious and diverse ranging from constipation, gastritis to bowel obstruction (with vomiting) etc.

Commonest cause of left flank pain going all over abdomen without vomiting or constipation can be hyperacidity. Try antacid syrup while waiting for Emergency Visit.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor